# SDR CALA2013102992465

- Difficulty date: October 26, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 56,916 hours, 15,888 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Handset
- Part number: 285N04123
- Part serial: 854
- Condition: Inoperative
- Location: 1l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HANDSET 1L INOPERATIVE.  REPLACED HANDSET, CHECKED GOOD.
